Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Irritation due to condom, safe contraceptive?

hi, i got married last month, my periods are normal and we do 1 or 2 time intercourse in a week due to busy office schedule and everytime when we do intercourse we use condom. I personally don t like my husband to use condom since i get irritation with the rubber, but we really don t have any choice. I know there are several contraceptive available, but really i am not sure which one should i go for.. and the side effects which makes me think again and again, any suggestion would be highly appreciated.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You can consider taking Femilon oral contraceptive pill (OCPs). It is quite effective. Most of the regular OCPs have similar side effects of nausea, vomiting, weight gain.

Make sure there are no cardiovascular diseases in you, also thrombophlebitis and other aggravating factors like smoking.

Hope this helps.

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor